# SDR UPS07549740

- Difficulty date: May 2, 2007
- Submitted: May 2, 2007
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Left
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, J
- Precautionary procedure: E

## Discrepancy

LEFT ENGINE SHUT DOWN PER QRH.  EMERGENCY DECLARED DUE TO LARGE BIRD ST STRIKE ON FIRST OFFICER'S NR 1 WINDOW.  EICAS MSGS APPEARED.  OIL PRESSURE FOR LEFT ENGINE WAS AT 0 AND THE EGT AT 165.  [SUP 05-07-07]  R & R LEFT ENGINE PER T/C 5001/5002RR AND ALL APPLICABLE MM REFERENCES. CHECKS GOOD.
